# SDR ASAA2016030215731

- Difficulty date: March 2, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,267 hours, 8,909 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO FL 380, BLEED TRIP OFF FOR RT SIDE ILLUMINATED. SYS RESET WITH CHECKLIST CONDITION DID NOT REOCCUR.  ACFT GROUNDED.  ACCOMPLISHED AMM 36-00-00-860-807 DEFERRED MAINTENANCE LIMITS AND ABBREVIATED TROUBLESHOOTING, TABLE 1, STEPS 1 THRU 4.B. RAN NR 2 ENGINE AT 80 PERCENT N1 FOR 5 MIN.  NO BLEED TRIP NOTED & NO DUCT SPLIT REF FIM 36-10, TASK 801.
